| Model Number |
A2500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the grasping forceps exhibited the jaws at the working end were completely broken off.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over one (1) year since the subject device was manufactured.Based on the results of the investigation, the damage was confirmed.However, the root cause could not be identified.It is likely that improper handling by the user led to the malfunction.Olympus will continue to monitor field performance for this device.